Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

KineticBar

Member
  • Content Count

    2
  • Joined

  • Last visited

Community Reputation

0 Neutral

About KineticBar

  • Rank
    New Member
  1. Okay thanks guys I'll try to stick with the medicine and if the side effects are normal I'll just keep using it. It's just that the stories I've heard and read online seem scary and hearing some of the long-term side effects worries me and seeing some people have died from it frightens me a lot. I stopped using it for a few days and the side effects went away so I know for sure it's the medicine I'm taking. I'm also taking a vitamin D pill that my doctor also prescribed to me to help with my sk
  2. My doctor prescribed me accutance to help clear my acne on my face I'm 17 and a male. Right now I'm on my 7th week on accutane and noticed some side effects that have been bothering me. She told me the side effects like bloody noses, chapped lips and dry skin etc. The first week I noticed my lips being chapped. The 2/3 week I started getting nose bleeds almost every morning and still today and when I got to bed. The first month being on accutance I've noticed feeling very numb and dizzy. I looke
×